"This is an age restricted item and will require us to take a quick peek at your ID upon pick-up"
ACTIVE INGREDIENTS: This product contains Dextromethorphan HBr 30 mg (a cough suppressant) and Guaifenesin 600 mg (an expectorant), which compare to the active ingredients in Mucinex® DM.
12 HOUR RELIEF: Guaifenesin and Dextromethorphan Hydrobromide Extended-Release Tablets, 600 mg/30 mg provide up to 12 hours of mucus relief.
COUGH EXPECTORANT: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.
COUGH SUPPRESSANT: Temporarily relieves cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants. Also controls the impulse to cough to help you get to sleep.
MUCUS DM is a cough suppressant/expectorant that helps to control cough and thin and loosen mucus.
Suggested Age: 12 Years and Up
Product Warning: Not for children under the age of 12
Product Form: Tablet
Primary Active Ingredient: Dextromethorphan
Features: Daytime Use
Item Number (DPCI): 094-14-0130
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Compare to the active ingredients in Mucinex® DM. Guaifenesin and Dextromethorphan Hydrobromide Extended-Release Tablets, 600 mg/30 mg is a cough suppressant/expectorant that helps loosen phlegm (mucus) and make coughs more productive. Controls cough and thins and loosens mucus for 12 hours.
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
I buy this because it was what the doctor I worked with would recommend to patients whenever someone came in with the flu or a bad cold.
This (Guaifenesin) is what the Mayo Clinic website recommends for colds/flus too.
It really works and I have been getting less bronchitis/pneumonia since taking this because it helps me to actually be able to cough up the ickies.